# SDR CA121109014

- Difficulty date: November 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Braero HS7482A
- Engine: Rroyce DART5342
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: RK35782A
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ACFT DEPARTED AIRPORT, APPROXIMATELY 15 MINUTES AFTER TAKEOFF, ENGINE NR 2 OIL PRESSURE GAUGE STARTED TO FLUTTER AND THE LOW OIL PRESURE LIGHT ILLUMINATED INTERMITTENTLY.  THE PILOTS SHUTDOWN ENGINE NR 2, FEATHERED THE PROPELLER AND RETURNED TO DEPARTURE AIRPORT.  MAINTENANCE FOUND ENGINE NR 2 OIL COOLER LEAKING. THE OIL COOLER WAS REPLACED, OIL TANK WAS SERVICED, ENGINE RUNS WERE ACCOMPLISHED AND THE AIRPLANE WAS RETURNED TO SERVICE.  THE ENGINE OIL COOLER IS A HARD TIME COMPONENT REQUIRING O/H AT 6,600 HRS.  THIS OIL COOLER HAD ACCUMULATED 4,449.1 HRS SINCE LAST O/H.
